# SDR UIEA2021060101242

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D SEAT TRACK CORROSION AT STA 2019 RBL 11.33( REMOVE THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 91. REPAIRED THE DAMAGE AREA IAW SRM 53-00-52-2R-12 REPAIR 12 AND EI NO T2021A53M-1494 REV 7. INSTALLED FASTENERS IAW SRM 51-40-04 REV 91 AND DWG NO 65B38253 SH1 REV A, 65B38253 SH51 REV A; 65B38253 SH52 REV A, 65B38253 SH53 REV -. JOB COMPLETED. )
